Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 103, NWS Fort Worth, TX

June 7, 2021Dallas County, Texas

NWS Fort Worth, TX issued this river flood warning at Jun 7, 2021, 12:34 PM CDT for Dallas County, Texas. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
Jun 7, 2021, 12:34 PM CDT (17:34 UTC)
Expired
Jun 8, 2021, 3:16 AM CDT
In force
15 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Moderate

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 61 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White Rock Creek at Dallas (DWRT2). The gauge peaked at 87.91 ft at Jun 7, 2021, 2:00 PM CDT.

actionminormoderate75808506/0706/0806/09
Action stage
78 ft
Minor stage
84 ft
Moderate stage
88 ft
Major stage
90 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08057200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

863 
WGUS44 KFWD 071734
FLWFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
1234 PM CDT Mon Jun 7 2021

...The National Weather Service in Fort Worth TX has issued a Flood 
Warning for the following rivers in Texas...

  White Rock Creek Near White Rock Creek At Greenville Ave 
  affecting Dallas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/fwd.


TXC113-080830-
/O.NEW.KFWD.FL.W.0103.210607T1734Z-210608T0816Z/
/DWRT2.2.ER.210607T1701Z.210607T1900Z.210607T2015Z.NO/
1234 PM CDT Mon Jun 7 2021

The National Weather Service in Fort Worth has issued a

* Flood Warning for
  the White Rock Creek Near White Rock Creek At Greenville Ave.
* From this afternoon to late tonight.
* At 12:15 PM CDT Monday the stage was 86.3 feet.
* Flood stage is 84.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 89.1 feet 
  this afternoon. It will then fall below flood stage late this 
  afternoon.
* Impact...At 89 feet flooding will occur along the creek. Fair Oaks 
  Ave near the bridge may start to flood. Park and playground east 
  of Abrams Rd will be flooded.


&&

LAT...LON 3293 9682 3295 9676 3285 9669 3280 9669
      3279 9677 3285 9677

$$

Bain
3 follow-up statements
773 
WGUS84 KFWD 071936
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
236 PM CDT Mon Jun 7 2021

...The Flood Warning continues for the following rivers in Texas...

  White Rock Creek Near White Rock Creek At Greenville Ave 
  affecting Dallas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/fwd.


TXC113-080830-
/O.CON.KFWD.FL.W.0103.000000T0000Z-210608T0816Z/
/DWRT2.2.ER.210607T1701Z.210607T2000Z.210607T2157Z.NO/
236 PM CDT Mon Jun 7 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the White Rock Creek Near White Rock Creek At Greenville Ave.
* Until late tonight.
* At 2:15 PM CDT Monday the stage was 87.9 feet.
* Flood stage is 84.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to slowly rise and crest just 
  over 88 feet late this afternoon. It will then fall below flood 
  stage late this afternoon.
* Impact...At 88.0 feet, Moderate flooding will occur along the 
  creek. Ball fields at Moss Park are completely flooded.


&&

LAT...LON 3293 9682 3295 9676 3285 9669 3280 9669
      3279 9677 3285 9677

$$

Bonnette
472 
WGUS84 KFWD 072121
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
421 PM CDT Mon Jun 7 2021

...The Flood Warning continues for the following rivers in Texas...

  White Rock Creek Near White Rock Creek At Greenville Ave 
  affecting Dallas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/fwd.


TXC113-080830-
/O.CON.KFWD.FL.W.0103.000000T0000Z-210608T0816Z/
/DWRT2.1.ER.210607T1701Z.210607T1845Z.210607T2120Z.NO/
421 PM CDT Mon Jun 7 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the White Rock Creek Near White Rock Creek At Greenville Ave.
* Until late tonight.
* At 3:15 PM CDT Monday the stage was 87.8 feet.
* Flood stage is 84.0 feet.
* Minor flooding is occurring.
* Forecast...The river has crested is expected to fall below flood 
  stage this evening.
* Impact...At 84.0 feet, Minor flooding will occur near the creek. 
  Bike paths downstream of the gage will be flooded. Water approches 
  ball fields at Emmett Conrad High School.


&&

LAT...LON 3293 9682 3295 9676 3285 9669 3280 9669
      3279 9677 3285 9677

$$

Bonnette
616 
WGUS84 KFWD 072345
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
645 PM CDT Mon Jun 7 2021

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Rowlett Creek Near Sachse affecting Dallas County.

  White Rock Creek Near White Rock Creek At Greenville Ave 
  affecting Dallas County.

TXC113-080045-
/O.CAN.KFWD.FL.W.0104.000000T0000Z-210607T2345Z/
/SHCT2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
645 PM CDT Mon Jun 7 2021

...The Flood Warning for the Rowlett Creek Near Sachse has been 
cancelled...

The Flood Warning is cancelled for
  the Rowlett Creek Near Sachse.
* At 6:15 PM CDT Monday the stage was 23.2 feet.
* Flood stage is 24.0 feet.
* Forecast...The river has fallen below flood stage and will 
  continue to rapidly fall this evening. Additional rainfall early 
  tomorrow morning may lead to additional rises tomorrow.


&&

LAT...LON 3297 9657 3295 9655 3293 9663 3296 9666

$$

TXC113-080045-
/O.CAN.KFWD.FL.W.0103.000000T0000Z-210607T2345Z/
/DWRT2.1.ER.210607T1701Z.210607T1845Z.210607T2250Z.NO/
645 PM CDT Mon Jun 7 2021

...The Flood Warning for the White Rock Creek Near White Rock Creek 
At Greenville Ave has been cancelled...

The Flood Warning is cancelled for
  the White Rock Creek Near White Rock Creek At Greenville Ave.
* At 6:15 PM CDT Monday the stage was 82.3 feet.
* Flood stage is 84.0 feet.
* Forecast...The river has fallen below flood stage and will 
  continue to rapidly fall this evening. Additional rainfall early 
  tomorrow morning may lead to additional rises tomorrow.


&&

LAT...LON 3293 9682 3295 9676 3285 9669 3280 9669
      3279 9677 3285 9677

$$

Bonnette

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jun 7, 5:47 AM CDT, 6 hours 47 minutes earlier.

Area forecast discussion, Jun 7, 5:47 AM CDT, 6 hours 47 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
547 AM CDT Mon Jun 7 2021

...New Short Term, Aviation...

.SHORT TERM... /NEW/
Update:
Although there was uncertainty about the influence of the low-
level jet earlier this morning, an organized complex of showers
and thunderstorms is just entering our northwestern counties this
morning. High res guidance has not handled the evolution of this
system well, but based on conditions ahead of the complex, opted
to maintain similar PoPs for this morning and afternoon. The
environment across North and Central Texas is characterized by
precipitable water values upwards of 1.7 inches, shear values near
30 knots, and MUCAPE upwards of 1500 J/kg, which should be able to
sustain the complex as it moves east and southeast this morning.
The main threats along the leading edge of the complex are strong
to severe wind gusts, heavy rainfall, and lightning. The Severe
Thunderstorm Watch goes through 10 am for areas northwest of the
Metroplex as conditions for marginally severe wind gusts will be
possible. Rainfall rates of 1-3" are possible as the complex moves
through, but additional showers behind the leading edge may result
in isolated higher amounts. A Flash Flood Watch remains in effect
through this evening across North and East Texas to account for
this.

Behind the complex this afternoon, expected rain-free conditions
and a gradual clearing of cloud cover. Additional thunderstorms
should develop across West Texas late this afternoon and pose a
threat for our northwestern counties after midnight tonight.

Garcia

Previous Discussion:
/Through Tonight/

Radar and satellite imagery depict North and Central Texas mostly
rain-free and clear, except for our far northeastern counties
along the Red River where lingering showers and cloudy skies
associated with a departing cluster of storms exists. Off to our
west, strong to severe thunderstorms are ongoing along a north to
south oriented line mainly between I-40 and I-20. This is the area
we are monitoring, as it is expected to congeal into a
thunderstorm complex as the thunderstorms move to the east.

A 30-35 knot low-level jet across the Big Country and parts of
North and Central Texas, should be sufficient to sustain the
complex at least through the next several hours. The main threats
would be heavy rainfall and gusty winds, possibly a few severe
wind gusts, as the complex moves across the region this morning.
One caveat is whether the outflow boundary surges out ahead of the
complex if the low-level jet weakens or becomes more southwesterly,
which would result in the complex weakening as it approaches our
region. However, if this scenario were to pan out, it may result
in showers and thunderstorms developing near the remnant outflow
boundary later on in the day as instability increases. Still, with
high moisture content in place, heavy rainfall can be expected
across North Texas through the morning hours with any thunderstorms
moving through the area.

We'll have to keep an eye on another complex of thunderstorms
expected to develop tonight out west once again, which may result
in additional flash flooding issues in parts of the region that
receive heavy rainfall today. The Flash Flood Watch may need to be
extended, but we'll hold off at this time and continue to monitor
trends through this morning.

Garcia

&&

.LONG TERM... /Issued 328 AM CDT Mon Jun 7 2021/
/Tuesday Through Next Weekend/

A lot uncertainty with regard to convective initiation late
Monday night and how that evolves to our west/northwest, as well
as our thermodynamic environment and how it pertains to storm
coverage and threats. As noted the previous morning, high-
resolution CAMs and other short-term models continue to struggle
mightily with all these parameters mentioned. For now, best
moisture flux through 850mb will be across the Ark-La-Tex region
and Ozarks region early in the day and have trimmed slight
chance/chance PoPs to account for any east/southeast movement of
earlier nocturnal convection to just our far E/NE counties. By
afternoon, I tried to account for any S/SW-moving outflow boundary
and redestabilization back toward I-35 in Central Texas. These
both differ slightly with initial NBM PoPs as I used HRRR/NAM12
trends for my forecast.

Otherwise, Tuesday will likely be the coolest day within the
extended forecast due to the clouds and lower mid level heights
aloft. As the old broad mid level low opens up and becomes
absorbed in stronger westerly flow in the mid-latitudes, it will
quickly be shunted northeast into the Great Lakes and Ohio Valley
region, while a full latitude mid level trough evolves over the
the western Canadian and U.S. Coasts. This long-awaited long wave
pattern shift will allow heights to increase across the Southern
Plains and Gulf Coast regions. The long duration dry period will
allow us to dry out with very warm and humid conditions through
late week and early next weekend. Highs will be primarily in the
upper 80s across East Texas, to the 90s elsewhere with reading
pushing the century mark Thursday/Friday across Young/Stephens
counties.

By next weekend, I have included slight chance PoPs back into the
forecast for primarily East Texas due to the late week upper
ridge retrograding west across the Desert Southwest and the
Southern Rockies. This may allow for the typical nocturnal MCSs
developing and moving south or southeast across Oklahoma and
toward our area late weekend into early the following week.

05/

&&

.AVIATION... /NEW/
/12Z TAFs/

Ongoing convection across the northwestern cornerposts will
continue to move south and east this morning, likely reaching the
Metroplex terminals close to 11-12Z. Lightning, gusty winds, and
heavy rainfall will accompany this cluster of thunderstorms will
as it moves across the region. Reductions in visibility will also
occur, especially along the leading edge of the thunderstorms. MVFR/IFR
ceilings continue to surge northward from the Texas Hill Country,
aided by a 30-35 knot low level jet.

VFR should gradually return this afternoon as the convection moves
to the south and east. Behind the complex this afternoon,
generally rain- free conditions are expected. Additional showers
and thunderstorms may develop over West Texas late this
afternoon/evening and attempt to head toward the region once
again, but there remains a lot of uncertainty about timing at this
time. With low confidence at this time, we'll keep any mention of
thunder out at this time and allow subsequent TAF issuances to
narrow down the potential and timing.

Garcia

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    84  73  90  74  92 / 100  30  10   0   0
Waco                86  74  90  74  90 / 100  30  10   0   0
Paris               80  70  85  72  86 / 100  50  40  10  10
Denton              82  70  90  73  91 / 100  40  10   0   0
McKinney            82  72  89  74  90 / 100  40  20   0   0
Dallas              84  74  90  75  92 / 100  30  10   0   0
Terrell             83  72  89  74  89 / 100  40  20   0   5
Corsicana           84  74  89  75  90 / 100  30  20   0   5
Temple              86  74  90  74  91 /  70  20  10   0   0
Mineral Wells       83  72  91  73  93 / 100  30   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through this evening for TXZ091>095-100>107-
115>123-131-133>135-145-146-148.

&&
Hazardous weather outlook, Jun 7, 3:25 AM CDT, 9 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
325 AM CDT Mon Jun 7 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-080830-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
325 AM CDT Mon Jun 7 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.

Thunderstorms will move into the Big Country early this morning and
may pose a strong to damaging wind threat...mainly west of the U.S.
highway 281 corridor. The potential for flash flooding, especially
along the I-20 corridor, will exist through late this morning and
early afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Widely scattered thunderstorms remain possible east of a Sherman, to
Dallas, to Cameron line on Tuesday. Severe weather is not expected.
However, a few stronger storms with gusty winds and frequent
lightning are possible. Very localized heavy rainfall may result in
renewed instances of flooding. Flooding is not expected to be
widespread.

Isolated thunderstorms may return to the parts of the area by next
weekend.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time. However, reports of
heavy rainfall and flooding to the National Weather Service is
appreciated.

In the hours before

Local storm report, Jun 7, 10:33 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1033 AM CDT MON JUN 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     FLOOD            3 SSW ROANOKE           32.97N 97.25W
06/07/2021                   TARRANT            TX   LAW ENFORCEMENT

            TROUBLE SPOT FLOODING. HIGHWAY 377, BETWEEN
            RIDGE POINTE PARKWAY AND MARSHALL RIDGE
            DRIVE IS CLOSED IN BOTH DIRECTIONS DUE TO
            FLOODING.

&&

PRATER
Local storm report, Jun 7, 10:35 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1035 AM CDT MON JUN 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     FLOOD            1 SW DALWORTHINGTON GAR 32.70N 97.16W
06/07/2021                   TARRANT            TX   PUBLIC

            MINOR FLOODING IN DALWORTHINGTON GARDENS,
            FROM MPING REPORT. RAIN IS STILL FALLING.

&&

PRATER
Special weather statement, Jun 7, 10:44 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1044 AM CDT Mon Jun 7 2021

TXZ143-157-071615-
Coryell TX-Hamilton TX-
1044 AM CDT Mon Jun 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HAMILTON AND NORTHWESTERN
CORYELL COUNTIES UNTIL 1115 AM CDT...

At 1044 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hamilton, moving southeast at 30 mph.

Nickel size hail and wind gusts up to 45 mph will be possible with
this storm.

 Locations impacted include...
Hamilton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3179 9826 3184 9816 3186 9817 3187 9817
      3175 9782 3171 9779 3148 9795 3165 9834
TIME...MOT...LOC 1544Z 295DEG 27KT 3173 9820

Sanchez
Local storm report, Jun 7, 11:07 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1107 AM CDT MON JUN 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLOOD            2 NNW SOUTHLAKE         32.98N 97.16W
06/07/2021                   TARRANT            TX   LAW ENFORCEMENT

            NORTH WHITE CHAPEL BRIDGE NEAR KIRKWOOD
            BRANCH IS CLOSED DUE TO FLOODING. VIDEO
            SHOWS WATER BEGINNING TO OVERTAKE ROAD.

&&

PRATER
Special weather statement, Jun 7, 11:31 AM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1131 AM CDT Mon Jun 7 2021

TXZ121-122-135-146>148-071700-
Kaufman TX-Van Zandt TX-Anderson TX-Freestone TX-Henderson TX-
Navarro TX-
1131 AM CDT Mon Jun 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREESTONE...
SOUTHEASTERN KAUFMAN...SOUTHWESTERN VAN ZANDT...HENDERSON...
NORTHWESTERN ANDERSON AND EASTERN NAVARRO COUNTIES UNTIL NOON CDT...

At 1130 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Kaufman to Caney City to 7
miles northwest of Fairfield Lake State Park. Movement was east at 45
mph.

Wind gusts up to 45 mph will be possible with these storms.

 Locations impacted include...
Palestine, Athens, Gun Barrel City, Canton, Mabank, Malakoff, Tool,
Kerens, Seven Points, Kemp, Eustace, Trinidad, Fruitvale, Enchanted
Oaks, Caney City, Fairfield Lake State Park, Purtis Creek State Park,
Payne Springs, Log Cabin and Murchison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3268 9575 3218 9561 3176 9569 3173 9628
      3263 9623
TIME...MOT...LOC 1630Z 271DEG 38KT 3257 9617 3220 9606 3183 9618

Sanchez
Special weather statement, Jun 7, 12:00 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1200 PM CDT Mon Jun 7 2021

TXZ122-135-147-148-162-071745-
Van Zandt TX-Anderson TX-Leon TX-Freestone TX-Henderson TX-
1200 PM CDT Mon Jun 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREESTONE...SOUTHEASTERN
VAN ZANDT...NORTHEASTERN LEON...HENDERSON AND ANDERSON COUNTIES UNTIL
1245 PM CDT...

At 1159 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fruitvale to near Brownsboro to 12 miles
southeast of Athens to 11 miles northwest of Palestine to 6 miles
northwest of Buffalo. Movement was east at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

 Locations impacted include...
Palestine, Athens, Canton, Teague, Fairfield, Grand Saline, Chandler,
Van, Elkhart, Frankston, Brownsboro, Berryville, Fruitvale, Edom,
Coffee City, Fairfield Lake State Park, Murchison, Oakwood, Poynor
and Moore Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to flooding of small streams and creeks. Do not drive your
vehicle through flooded roadways!

&&

LAT...LON 3155 9557 3151 9574 3146 9575 3145 9571
      3155 9633 3202 9599 3223 9591 3266 9591
      3271 9561 3248 9560 3235 9545 3223 9549
      3215 9548 3208 9542 3185 9545 3182 9540
      3176 9540 3175 9536
TIME...MOT...LOC 1659Z 267DEG 40KT 3262 9580 3233 9568 3207 9573 3184
9582 3153 9614

Bain

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:51 AM CDTSpecial Weather StatementFWDJack39 min
Jun 7, 5:46 AM CDTSpecial Weather StatementFWDMontague44 min
Jun 7, 6:18 AM CDTSpecial Weather StatementFWDJack, Palo Pinto, Stephens, Young57 min
Jun 7, 6:54 AM CDTAreal Flood AdvisoryFWDPalo Pinto, Stephens, Young3 hr
Jun 7, 7:59 AM CDTSpecial Weather StatementFWDParker31 min
Jun 7, 8:07 AM CDTSpecial Weather StatementFWDEastland23 min
Jun 7, 8:20 AM CDTAreal Flood AdvisoryFWDPalo Pinto3 hr
Jun 7, 8:34 AM CDTSpecial Weather StatementFWDEastland26 min
Jun 7, 8:54 AM CDTAreal Flood AdvisoryFWDEastland3 hr
Jun 7, 9:23 AM CDTSpecial Weather StatementFWDJohnson37 min
Jun 7, 9:46 AM CDTAreal Flood AdvisoryFWDCollin, Denton3 hr
Jun 7, 10:01 AM CDTSpecial Weather StatementFWDHill29 min
Jun 7, 10:25 AM CDTAreal Flood AdvisoryFWDDallas, Tarrant5 hr
Jun 7, 10:32 AM CDTRiver Flood WarningFWDStephens28 hr
Jun 7, 10:37 AM CDTAreal Flood AdvisoryFWDBosque, Erath, Hamilton, Hill, Johnson, Somervell3 hr
Jun 7, 10:44 AM CDTSpecial Weather StatementFWDHamilton31 min
Jun 7, 11:18 AM CDTFlash Flood WarningFWDCollin, Dallas, Denton, Tarrant3 hr
Jun 7, 11:31 AM CDTSpecial Weather StatementFWDHenderson, Van Zandt29 min
Jun 7, 11:49 AM CDTAreal Flood AdvisoryFWDFannin, Hunt3 hr
Jun 7, 11:57 AM CDTAreal Flood AdvisoryFWDFalls, Freestone, Limestone5 hr
Jun 7, 12:00 PM CDTSpecial Weather StatementFWDAnderson, Freestone, Henderson, Van Zandt45 min
Jun 7, 12:01 PM CDTRiver Flood WarningFWDPalo Pinto33 hr
Jun 7, 12:38 PM CDTRiver Flood WarningFWDDallas14 hr
Jun 7, 12:45 PM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Lamar3 hr
Jun 7, 12:55 PM CDTFlash Flood WarningFWDFreestone, Leon, Limestone, Robertson3 hr
Jun 7, 1:07 PM CDTAreal Flood AdvisoryFWDCollin, Denton83 min
Jun 7, 1:45 PM CDTAreal Flood AdvisoryFWDLeon, Robertson3 hr
Jun 7, 1:49 PM CDTAreal Flood AdvisoryFWDMcLennan3 hr
Jun 7, 2:12 PM CDTAreal Flood WarningFWDCollin, Dallas, Denton, Tarrant3 hr
Jun 7, 2:12 PM CDTRiver Flood WarningFWDCollin24 hr
Jun 7, 2:12 PM CDTRiver Flood WarningFWDComanche, Erath4 days
Jun 7, 2:12 PM CDTRiver Flood WarningFWDDallas, Denton22 hr
Jun 7, 2:12 PM CDTRiver Flood WarningFWDDallas60 hr
Jun 7, 2:12 PM CDTRiver Flood WarningFWDLimestone46 hr
Jun 7, 2:12 PM CDTRiver Flood WarningFWDHenderson, Navarro11 days
Jun 7, 2:18 PM CDTRiver Flood WarningFWDHood, Parker21 days
Jun 7, 2:26 PM CDTSpecial Weather StatementFWDFalls34 min
Jun 7, 3:34 PM CDTFlash Flood WarningFWDFalls, Limestone, McLennan2 hr
Jun 7, 3:37 PM CDTSpecial Weather StatementFWDFalls23 min
Jun 7, 6:57 PM CDTRiver Flood WarningFWDDelta, Lamar24 hr

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.